Behavior of solutions in the large of certain nonlinear systems of differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1974), pp. 11-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_10_a1,
author = {M. A. Balitinov},
title = {Behavior of solutions in the large of certain nonlinear systems of differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--18},
year = {1974},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_10_a1/}
}
M. A. Balitinov. Behavior of solutions in the large of certain nonlinear systems of differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1974), pp. 11-18. http://geodesic.mathdoc.fr/item/IVM_1974_10_a1/